Couldn't find what you looking for?

TRY OUR SEARCH!

Okay, the last time I had sex was about a month ago. The guy didn't cum in me AND I'm on the birth control, Depovara shot. I heard the chances of getting pregnant while on this, expecially from precum would go into the record books and my doctor said I'm protected and don't need to worry.

Yet I can't stop worrying...I've noticed that I've had an increased appetite, I'm bloated and my stomach sticks out slightly more then usual. But I'm also constipated. These symptoms are also very common side affects for my b-control though: Increased appetite, bloating, spotting. And they can also be due to constipation, because I've been constipated before and it caused me great pain and my stomach sticks out. The shot stops your period and you may not get it for a year.

I've always been irregular too. I NEVER got my period every month. It was very normal for me not to get it for 3-5 months even. Because I'm active and have a weird diet, and don't have alot of body fat.

Should I stop worrying and stressing myself out about this? Everyone says I'm fine, but I need more reasurance.

Loading...

if your afriad of those symptoms then worry because i worry too, i am also bloated, i see spots, i eat A LOT!!!!, I HAVE MOOD SWINGS. but its not my decision because im underage and i cant hang with my boyfriend if i didn't get it but my stomach is all out there, looks like im pregnant and damn how i wish i wasn't on this. if you don't want to go through this get off right away and sooner the problems will stop. just use protection.
Reply

Loading...